Some pointwise estimates for the finite element solution of a radial nonlinear Schrodinger equation on a class of nonuniform grids

Research output: Contribution to journalArticle (Academic Journal)

5 Citations (Scopus)
Translated title of the contributionSome pointwise estimates for the finite element solution of a radial nonlinear Schrodinger equation on a class of nonuniform grids
Original languageEnglish
Pages (from-to)757 - 769
Number of pages12
JournalNumerical Methods for Partial Differential Equations
Volume10
Publication statusPublished - 1994

Cite this